Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2017, Article ID 9140138, 13 pages
https://doi.org/10.1155/2017/9140138
Research Article

Itô’s Formula, the Stochastic Exponential, and Change of Measure on General Time Scales

Department of Mathematics and Statistics, Missouri University of Science and Technology (Formerly University of Missouri, Rolla), Rolla, MO, USA

Correspondence should be addressed to Wenqing Hu; ude.tsm@newuh

Received 8 December 2016; Revised 28 March 2017; Accepted 29 March 2017; Published 18 April 2017

Academic Editor: Allan Peterson

Copyright © 2017 Wenqing Hu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bohner and A. Peterson, Dynamical Equations on Time Scales, An Introduction with Applications, Birkhäuser Boston, Boston, Mass, USA, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  2. M. Bohner, O. M. Stanzhytskyi, and A. O. Bratochkina, “Stochastic dynamic equations on general time scales,” Electronic Journal of Differential Equations, no. 57, pp. 1–15, 2013. View at Google Scholar · View at Scopus
  3. M. Bohner and S. Sanyal, “The stochastic dynamic exponential and geometric Brownian motion on isolated time scales,” Communications in Mathematical Analysis, vol. 8, no. 3, pp. 120–135, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Sanyal and D. Grow, “Existence and uniqueness for stochastic dynamic equations,” International Journal of Statistics and Probability, vol. 2, no. 2, 2013. View at Publisher · View at Google Scholar
  5. D. Grow and S. Sanyal, “Brownian motion indexed by a time scale,” Stochastic Analysis and Applications, vol. 29, no. 3, pp. 457–472, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. N. H. Du and N. T. Dieu, “The first attempt on the stochastic calculus on time scale,” Stochastic Analysis and Applications, vol. 29, no. 6, pp. 1057–1080, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. D. Grow and S. Sanyal, “The quadratic variation of Brownian motion on a time scale,” Statistics and Probability Letters, vol. 82, no. 9, pp. 1677–1680, 2012. View at Publisher · View at Google Scholar · View at Scopus
  8. S. Bhamidi, S. N. Evans, R. Peled, and P. Ralph, “Brownian motion on time scales, basic hypergrometric functions, and some continued fractions of Ramanujan,” IMS Collections, vol. 2, pp. 42–75, 2008. View at Google Scholar
  9. T. Kumagai, “Short time asymptotic behaviour and large deviation for Brownian motion on some affine nested fractals,” Publications of the Research Institute for Mathematical Sciences, vol. 33, no. 2, pp. 223–240, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  10. G. Ben Arous and T. Kumagai, “Large deviations for Brownian motion on the Sierpinski gasket,” Stochastic Processes and Their Applications, vol. 85, no. 2, pp. 225–235, 2000. View at Publisher · View at Google Scholar · View at Scopus
  11. R. Cont and D.-A. Fournié, “Change of variable formulas for non-anticipative functionals on path space,” Journal of Functional Analysis, vol. 259, no. 4, pp. 1043–1072, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. E. Haven, “Quantum calculus (q-calculus) and option pricing: a brief introduction,” in Quantum Interaction, vol. 5494 of Lecture Notes in Computer Science, pp. 308–314, Springer, Berlin, Germany, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. E. Haven, “Itô’s lemma with quantum calculus (q-calculus): some implications,” Foundations of Physics, vol. 41, no. 3, pp. 529–537, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. W. Bryc, “On integration with respect to the q-Brownian motion,” Statistics & Probability Letters, vol. 94, pp. 257–266, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. R. P. Agarwal and M. Bohner, “Basic calculus on time scales and some of its applications,” Results in Mathematics, vol. 35, no. 1-2, pp. 3–22, 1999. View at Publisher · View at Google Scholar